# SDR CALA2025090108320

- Difficulty date: August 28, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 46,792 hours, 28,690 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 836804
- Condition: Faulty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN INDICATION AT 3000 FT, DURING CLIMBOUT.    C/W CARGO LATCH AND INDICATION CHECK.  BOTH INDICATE NORMAL.  ITEM IS INTERMITTENT.  PROX SENSORS AND TARGETS. AFT CARGO DOOR OPEN/CLOSE PROX SENSOR (32WV) REPLACED. OP CHECK GOOD. ADJUSTEMT WITHIN LIMITS IAW AMM: 57-71-12/401.
